MAUDE Adverse Event Report: ABBOTT MEDICAL AMULET STEERABLE DELIVERY SHEATH; CATHETER DELIVERY SHEATH

ABBOTT MEDICAL AMULET STEERABLE DELIVERY SHEATH; CATHETER DELIVERY SHEATH
Model Number STRBL-14F-075
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Positioning Problem (3009)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 11/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for evaluation; the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 28mm amplatzer amulet left atrial appendage occluder was chosen for implant using a amulet¿ steerable delivery sheath.The implanter previously tried 2 non-abbott device and 2 different transeptals.The 28mm amulet was attempted and deployed twice but did not meet close criteria.The 28mm amplatzer amulet left atrial appendage occluder was fully recaptured and a 25mm amplatzer amulet left atrial appendage occluder was deployed 3 times but was unsuccessful.Both device and sheath were fully removed from the body.A membranous piece of tissue noted on the septum upon evaluating with device and sheath outside of the body, atrial endothelium was noted on device and sheath.The patient was reported stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event of a positioning problem and unspecific tissue damage was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.There were no complaints associated with any other devices from the lot.Based on the available information, the cause for the reported positioning problem could not be determined.The reported unspecific tissue damage is likely a cascading effect from the event, however this cannot be determined.A serious injury/illness/impairment was a result of case specific circumstances, as the intervention to treat the issue is unknown.There is no indication of a product quality issue with respect to labeling, design, or manufacturing of the device.Codes removed: medical device problem code: 2993.

Brand Name
AMULET STEERABLE DELIVERY SHEATH
Common Device Name
CATHETER DELIVERY SHEATH
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG#3007113487
177 county road b east
st. paul MN 55117 1789
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23818431
Report Number2135147-2025-07411
Device Sequence Number9974423
Product Code DQY
UDI-Device Identifier05415067049094
UDI-Public(01)05415067049094(17)280229(10)10773905
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K250426
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSTRBL-14F-075
Device Catalogue NumberSTRBL-14F-075
Device Lot Number10773905
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient SexUnknown